# SDR ASAA2019071330018

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 13,234 hours, 4,284 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU EMERGENCY SHUT DOWN GROUNDED - YES. PERFORMED RESET OF ECB, APU OPS CHECK NORMAL REF AMM 49-00-00-710-010-A.OK FOR SVC.
